# SDR SWAA2018013119460

- Difficulty date: January 11, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 41,201 hours, 24,227 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB CRACKED AT STAB STA 120.30, 2ND AND 3RD VERTICAL STIFFENERS.  REPAIRED RIB ASSEMBLY PER SRM.
